# SDR CA131112015

- Difficulty date: November 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 32,322 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: C6CFM121028
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE A PIECE OF METAL WAS NOTICED ON THE COCKPIT FLOOR CLOSE TO THE LT RUDDER PEDALS.  THE PIECE WAS FOUND TO BE FROM THE RT PEDAL ON THE CAPTAINS SIDE.  THE RUDDER PEDAL WAS REPLACED AND WO CLOSED.
